# SDR BJNA20150923002

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N353AS
- Make and model: Boeing 737-400
- Aircraft serial: 25313
- Aircraft time: 55,333 hours, 35,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT AND RT EXTERNAL EMERGENCY LIGHTS DID NOT ILLUMINATE ON TEST R1 AND LT OVERWING POSITIONS.  POWER SUPPLY REPLACED.
